# SDR AALA202303224950

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A320*
- Aircraft serial: 1519
- Aircraft time: 70,844 hours, 27,122 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 SMOKE DETECTOR AURAL ALERT IN FLIGHT, NO SMOKE NOTED. MAINTENANCE ACCOMPLISHED AN OPERATIONAL CHECK OF THE LAVATORY SMOKE SYSTEM PER AMM 26-17-00-710-001-A WITH NO FAULTED NOTED.
